Alerfri Tablet

38.5200

Manufacturer: Navil Laboratories Pvt Ltd Salt Compositions: Chlorpheniramine Maleate (2mg) + Paracetamol (325mg) + Phenylephrine (5mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Be the first to review “Alerfri Tablet”